An Improved Shamanskii Method for Solving Nonlinear Equation

Ibrahim MohammedSulaiman, MustafaMamat, PuspaLiza Ghazali, Hazimi MohammedFoziah, KamiluKamfa, Benny Pinontoan, Altien J. Rindengan

The Newton procedure is among the most efficient procedures with rapid convergence for system of nonlinear equations. One of the main disadvantages of this method is evaluating the Jacobian at every iteration. Also, when the Jacobian is singular, the method might fail to converge. In this paper, we proposed a modification of Shamanskii method that convergence rapidly for systems of nonlinear equations. Numerical examples have been presented to illustrates the efficiency of the proposed method.

Volume 12 | Issue 2

Pages: 591-594

DOI: 10.5373/JARDCS/V12I2/S20201082